# SDR CALA0700392

- Difficulty date: August 2, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6555872
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WEB STRAP JUST FORWARD OF L-2 DOOR AT STA 947.5, S10L TO S11L.  A NEW WEB STRAP WAS INSTALLED IAW SRM 51-40-02.
